Monday, February 11, 2008

Messy stuff

I started Estrace 3x a day orally and 3x a day vaginally on thursday. So now I have a lovely blue discharge which seems to be turning into a yeast infection. I called the study coordinator. She originally said to just get some OTC stuff....but yeah, that won't work since I'm shoving Est.race up my hooha 3x a day. So she's calling in a Rx of Diflucan to clear it up.



In addition, I'm battling a cold, a nasty one.



Let's cross our fingers and hope shall we? If this doesn't clear it up, then we have to cancel this cycle, wait until next month and switch to injectible estrogen.



I really would prefer not to be in that mess.



Thanks for your thoughts.

2 comments:

Starfish said...

Ugh. One of the many lovely things about treatment. Good luck with that.

Karen said...

wow, at least prometrium is just yellow stuff squishing out your hooha... but BLUE? Yick!